Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What can I do to relieve the swelling, bruising, and tenderness ?

I am relatively new to using meth IV, and yesterday I had a friend help me by injecting the drug for me. The needle was new & never used, blood registered in the syringe when she pulled the plunger back. She stopped when I felt stinging and checked to make sure she was in the vein, and she was. Very mild stinging continued for the last 7 to 8 units of the shot. I immediately started hot compresses and massaged the area, and when no knot came up I thought it would be fine. This morning I woke up and my forearm has a large swollen knot and bruise. What caused this and what can I do to relieve the swelling, bruising, and tenderness?
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  796
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Dear
i think you have got thrombophlebitis. or a mild infection of the area. might have been caused by a tight tourniquet or needle being thick. Just do light massage on the area and change the site . If it worsens by the day , consult a physician.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Sounds to me like you blew out your vein. That can be caused from the tourniquet being too tight...or your shot being too thick and you pushing the plunger too fast.
plese do gentle massage on the area
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor